# SDR N6WA20140320002

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 23,666 hours, 16,125 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HANDLE COVER LOOSE.  INSTALLED NEW VELCRO ON RT EMERGENCY EXIT HANDLE COVER IAW CRJ700 AMM 51-32-61.
